# SDR SWAA2014082731368

- Difficulty date: August 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 28,379 hours, 16,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663 RBL 35.  REPAIRED WEB IAW SRM.
